# SDR SWAA2025021985667

- Difficulty date: January 13, 2025
- Submitted: February 19, 2025
- Operation: Air carrier
- Aircraft: N7723E
- Make and model: Boeing 737-76N
- Aircraft serial: 32670
- Aircraft time: 58,504 hours, 30,432 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

154-86 AFT CARGO COMPARTMENT STA 907 STR 24R+4 SIDEWALL PANEL SUPPORT CORRODED NEAR THE FASTENER HOLE<[01] 01 - REMOVED AND REPLACED PER [SRM 51-40-02-0G-0-A00729 (GENERAL - FASTENER INSTALLATION AND REMOVAL - AIRFRAME - PERMANENT)]  BOEING DWG 147A9409 ID:0015 REV:-;[02] VERIFIED STEP 1 AUDIT CW
